# SDR 2010F00239

- Difficulty date: November 18, 2010
- Submitted: November 18, 2010
- Operation: General aviation
- Propeller: Hamstd 14RF9
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Cracked
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER HAS A CRACK IN DOWEL PIN HOLE.
